MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145015
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, before preparing for dialysis, it was found that the catheter had a crack at the blue (venous) connector.It was also stated that the catheter had a leak at the luer connector.There was nothing unusual observed on the device aside from the issue.There was no instrument used to loosen or tighten the device.Flushing was done prior to use.The cleaning agent used on the device was iodophor.Tego was not utilized.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There was no excessive force used on the device.The cleaning agent that was typically utilized to clean the adapter was iodophor.The method utilized to tighten the adapter was by hand.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.There was no intervention/treatment required as a result of the event.As a remedial action, the catheter was repaired by replacing the domestic temporary catheter connector.The kit was not used.The treatment proceeded and was completed after the remedial action was done.There was no blood loss, and no blood transfusion was required due to the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, before preparing for dialysis, it was found that the catheter had a crack at the blue (venous) connector.It was also stated that the catheter had a leak at the luer connector.There was nothing unusual observed on the device aside from the issue.There was no instrument used to loosen or tighten the device.Flushing was done prior to use, and cracks in the connector were observed, so flushing was stopped.The cleaning agent used on the device was iodophor.Tego was not utilized.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There was no excessive force used on the device.The cleaning agent that was typically utilized to clean the adapter was iodophor.The method utilized to tighten the adapter was by hand.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.There was no intervention/treatment required as a result of the event.As a remedial action, the catheter was repaired by replacing the domestic temporary catheter connector.The kit was not used.The treatment proceeded and was completed after the remedial action was done.There was no blood loss, and no blood transfusion was required due to the event.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22391071
Report Number1282497-2025-00473
Device Sequence Number15701832
Product Code MSD
UDI-Device Identifier20884521013169
UDI-Public(01)20884521013169(17)290302(10)2405800191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145015
Device Catalogue Number8888145015
Device Lot Number2405800191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/07/2025
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexUnknown